DOI QR코드

DOI QR Code

QUADRATIC RESIDUE CODES OVER ℤ9

  • Taeri, Bijan (DEPARTMENT OF MATHEMATICAL SCIENCES ISFAHAN UNIVERSITY OF TECHNOLOGY, INSTITUTE FOR STUDIES IN THEORETICAL PHYSICS AND MATHEMATICS)
  • Published : 2009.01.31

Abstract

A subset of n tuples of elements of ${\mathbb{Z}}_9$ is said to be a code over ${\mathbb{Z}}_9$ if it is a ${\mathbb{Z}}_9$-module. In this paper we consider an special family of cyclic codes over ${\mathbb{Z}}_9$, namely quadratic residue codes. We define these codes in term of their idempotent generators and show that these codes also have many good properties which are analogous in many respects to properties of quadratic residue codes over finite fields.

References

  1. A. Bonneaze, P. Sole, and A. R. Calderbank, Quaternary quadratic residue codes and unimodular lattices, IEEE Trans. Inform. Theory 41 (1995), no. 2, 366-377. https://doi.org/10.1109/18.370138
  2. M. H. Chiu, S. S.-T. Yau, and Y. Yu, Z8-cyclic codes and quadratic residue codes, Adv. in Appl. Math. 25 (2000), no. 1, 12-33. https://doi.org/10.1006/aama.2000.0687
  3. A. R. Hammons, Jr., P. V. Kumar, A. R. Calderbank, N. J. A. Sloane, and P. Sole, The Z4-linearity of Kerdock, Preparata, Goethals, and related codes, IEEE Trans. Inform. Theory 40 (1994), no. 2, 301-319. https://doi.org/10.1109/18.312154
  4. T. W. Hungerford, Algebra, Springer-Verlag, New York, 1974.
  5. F. J. MacWilliams and N. J. A. Sloan, The theory of error-correcting codes, North Hoalland, Amsterdam, 1977.
  6. B. R. McDonald, Finite Rings with Identity, Pure and Applied Mathematics, Vol. 28. Marcel Dekker, Inc., New York, 1974.
  7. O. Perron, Bemerkungen über die Verteilung der quadratischen Reste, Math. Z. 56 (1952), 122-130. https://doi.org/10.1007/BF01175029
  8. V. Pless, Introduction to The Theory of Error Correcting Codes, John Wiley & Sons, Inc., New York, 1989.
  9. V. Pless, P. Sole, and Z. Qian, Cyclic self-dual Z4-codes, Finite Fields Appl. 3 (1997), no. 1, 48-69. https://doi.org/10.1006/ffta.1996.0172
  10. V. Pless and Z. Qian, Cyclic codes and quadratic residue codes over Z4, IEEE Trans. Inform. Theory 42 (1996), no. 5, 1594-1600. https://doi.org/10.1109/18.532906

Cited by

  1. New extremal binary self-dual codes of length 68 from quadratic residue codes over F2+uF2+u2F2 vol.29, 2014, https://doi.org/10.1016/j.ffa.2014.04.009
  2. Quadratic residue codes over the ring 𝔽 p [ u ] / 〈 u m − u 〉 $\mathbb {F}_{p}[u]/\langle u^{m}-u\rangle $ and their Gray images 2017, https://doi.org/10.1007/s12095-017-0223-z
  3. LIFTS OF THE TERNARY QUADRATIC RESIDUE CODE OF LENGTH 24 AND THEIR WEIGHT ENUMERATORS vol.20, pp.4, 2012, https://doi.org/10.11568/kjm.2012.20.4.525
  4. Some results on quadratic residue codes over the ring Fp + vFp + v2Fp + v3Fp vol.09, pp.03, 2017, https://doi.org/10.1142/S1793830917500355
  5. Duadic Codes over the Ring F<sub>q</sub>[u] /<u<sup>m</sup>-u> and Their Gray Images vol.04, pp.12, 2016, https://doi.org/10.4236/jcc.2016.412003
  6. Quadratic residue codes over and their Gray images vol.218, pp.11, 2014, https://doi.org/10.1016/j.jpaa.2014.03.002
  7. QUADRATIC RESIDUE CODES OVER p-ADIC INTEGERS AND THEIR PROJECTIONS TO INTEGERS MODULO pe vol.23, pp.1, 2015, https://doi.org/10.11568/kjm.2015.23.1.163
  8. Two self-dual codes with larger lengths over ℤ9 vol.07, pp.03, 2015, https://doi.org/10.1142/S1793830915500299
  9. Duadic negacyclic codes over a finite non-chain ring pp.1793-8317, 2018, https://doi.org/10.1142/S1793830918500805